# SDR ABXA9900580

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217507
- Condition: Binding
- Location: Lt Cockpit
- Component: Doug
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW (EMERG EXIT) JAMMED INTERMITTENTLY.  ADJUSTED LOWER LOCK ON WINDOW ASSEMBLY.
